Artin-Nagata properties and Cohen-Macaulay associated graded rings
Compositio Mathematica, Volume 103 (1996) no. 1, p. 7-29
@article{CM_1996__103_1_7_0,
     author = {Johnson, Mark and Ulrich, Bernd},
     title = {Artin-Nagata properties and Cohen-Macaulay associated graded rings},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {103},
     number = {1},
     year = {1996},
     pages = {7-29},
     zbl = {0866.13001},
     mrnumber = {1404996},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__103_1_7_0}
}
Johnson, Mark; Ulrich, Bernd. Artin-Nagata properties and Cohen-Macaulay associated graded rings. Compositio Mathematica, Volume 103 (1996) no. 1, pp. 7-29. http://www.numdam.org/item/CM_1996__103_1_7_0/

1 I.M. Aberbach, Local reduction numbers and Cohen-Macaulayness of associated graded rings, preprint, 1994. | MR 1364345 | Zbl 0918.13001

2 I.M. Aberbach and S. Huckaba, Reduction number bounds on analytic deviation two ideals and Cohen-Macaulayness of associated graded rings, Comm. Algebra 23 (1995), 2003-2026. | MR 1327119 | Zbl 0831.13002

3 I.M. Aberbach, S. Huckaba and C. Huneke, Reduction numbers, Rees algebras, and Pfaffian ideals, J. Pure and Applied Algebra, to appear. | MR 1350205 | Zbl 0838.13003

4 I.M. Aberbach and C. Huneke, An improved Briançon-Skoda theorem with applications to the Cohen-Macaulayness of Rees algebras, Math. Ann. 297 (1993), 343-369. | MR 1241812 | Zbl 0788.13001

5 I.M. Aberbach, C. Huneke and N.V. Trung, Reduction numbers, Briançon-Skoda theorems and depth of Rees algebras, preprint, 1993. | Zbl 0854.13003

6 M. Artin and M. Nagata, Residual intersections in Cohen-Macaulay rings, J. Math. Kyoto Univ. 12 (1972), 307-323. | MR 301006 | Zbl 0263.14019

7 L. Avramov and J. Herzog, The Koszul algebra of a codimension 2 embedding, Math. Z. 175 (1980), 249-280. | MR 602637 | Zbl 0461.14014

8 D. Eisenbudand S. Goto, Linear free resolutions and minimal multiplicities, J. Algebra 88 (1984), 89-133. | MR 741934 | Zbl 0531.13015

9 D. Eisenbud and C. Huneke, Cohen-Macaulay Rees algebras and their specializations, J. Algebra 81 (1983), 202-224. | MR 696134 | Zbl 0528.13024

10 S. Goto and S. Huckaba, On graded rings associated to analytic deviation one ideals, Amer. J. Math. 116 (1994), 905-919. | MR 1287943 | Zbl 0803.13002

11 S. Goto and Y. Nakamura, On the Gorensteinness of graded rings associated to ideals of analytic deviation one, Contemporary Mathematics 159 (1994), 51-72. | MR 1266179 | Zbl 0816.13004

12 S. Goto and Y. Nakamura, Cohen-Macaulay Rees algebras of ideals having analytic deviation two, Tohoku Math. J. 46 (1994), 573-586. | MR 1301290 | Zbl 0812.13003

13 S. Goto and Y. Nakamura, Gorenstein graded rings associated to ideals of analytic deviation two, preprint, 1993. | Zbl 0848.13005

14 S. Goto, Y. Nakamura, and K. Nishida, Cohen-Macaulayness in graded rings associated to ideals, preprint, 1994. | MR 1266179

15 M. Herrmann, S. Ikeda and U. Orbanz, Equimultiplicity and Blowing-up, Springer Verlag, Berlin, 1988. | MR 954831 | Zbl 0649.13011

16 M. Herrmann, C. Huneke and J. Ribbe, On reduction exponents of ideals with Gorenstein formrings, preprint, 1993. | Zbl 0842.13001

17 J. Herzog, A. Simis and W.V. Vasconcelos, Koszul homology and blowing-up rings, in Commutative Algebra, Proceedings, Trento 1981 (S. Greco and G. Valla, Eds.), Lecture Notes in Pure and Applied Math. 84, Marcel Dekker, New York, 1983, 79-169. | MR 686942 | Zbl 0499.13002

18 J. Herzog, A. Simis and W.V. Vasconcelos, On the canonical module of the Rees algebra and the associated graded ring of an ideal, J. Algebra 105 (1987), 285-302. | MR 873664 | Zbl 0613.13007

19 J. Herzog, W.V. Vasconcelos and R. Villarreal, Ideals with sliding depth, Nagoya Math. J. 99 (1985), 159-172. | MR 805087 | Zbl 0561.13014

20 S. Huckaba and C. Huneke, Powers of ideals having small analytic deviation, American J. Math. 114 (1992), 367-403. | MR 1156570 | Zbl 0758.13001

21 S. Huckaba and C. Huneke, Rees algebras of ideals having small analytic deviation, Trans. Amer. Math. Soc. 339 (1993), 373-402. | MR 1123455 | Zbl 0813.13009

22 C. Huneke, Symbolic powers of prime ideals and special graded algebras, Comm. Algebra 9 (1981), 339-366. | MR 605026 | Zbl 0454.13003

23 C. Huneke, The theory of d-sequences and powers of ideals, Adv. Math. 46 (1982), 249-279. | MR 683201 | Zbl 0505.13004

24 C. Huneke, On the associated graded ring of an ideal, Illinois J. Math. 26 (1982), 121-137. | MR 638557 | Zbl 0479.13008

25 C. Huneke, Linkage and Koszul homology of ideals, American J. Math. 104 (1982), 1043-1062. | MR 675309 | Zbl 0505.13003

26 C. Huneke, Strongly Cohen-Macaulay schemes and residual intersections, Trans. Amer. Math. Soc. 277 (1983), 739-763. | MR 694386 | Zbl 0514.13011

27 C. Huneke, Numerical invariants of liaison classes, Invent. Math. 75 (1984), 301-325. | MR 732549 | Zbl 0536.13005

28 C. Huneke and B. Ulrich, Residual intersections, J. reine angew. Math. 390 (1988), 1-20. | MR 953673 | Zbl 0732.13004

29 B. Johnston and D. Katz, Castelnuovo regularity and graded rings associated to an ideal, Proc. Amer. Math. Soc. 123 (1995), 727-734. | MR 1231300 | Zbl 0826.13014

30 J. Lipman, Cohen-Macaulayness in graded algebras, Math. Research Letters 1 (1994), 149-157. | MR 1266753 | Zbl 0844.13006

31 D.G. Northcott and D. Rees, Reductions of ideals in local rings, Math. Proc. Camb. Phil. Soc. 50 (1954), 145-158. | MR 59889 | Zbl 0057.02601

32 A. Ooishi, Castelnuovo's regularity of graded rings and modules, Hiroshima Math. J. 12 (1982), 627-644. | MR 676563 | Zbl 0557.13007

33 A. Simis, B. Ulrich and W.V. Vasconcelos, Cohen-Macaulay Rees algebras and degrees of polynomial relations, Math. Ann. 301 (1995), 421-444. | MR 1324518 | Zbl 0819.13003

34 H. Srinivasan, A grade five cyclic Gorenstein module with no minimal algebra resolutions, preprint. | Zbl 0856.13011

35 Z. Tang, Rees rings and associated graded rings of ideals having higher analytic deviation, Comm. Algebra 22 (1994), 4855-4898. | MR 1285714 | Zbl 0803.13003

36 N.V. Trung, Reduction exponent and degree bound for the defining equations of graded rings, Proc. Amer. Math. Soc. 101 (1987), 229-236. | MR 902533 | Zbl 0641.13016

37 N.V. Trung and S. Ikeda, When is the Rees algebra Cohen-Macaulay ?, Comm. Algebra 17 (1989), 2893-2922. | MR 1030601 | Zbl 0696.13015

38 B. Ulrich, Artin-Nagata properties and reductions of ideals, Contemporary Mathematics 159 (1994), 373-400. | MR 1266194 | Zbl 0821.13008

39 B. Ulrich and W.V. Vasconcelos, The equations of Rees algebras of ideals with linear presentation, Math. Z. 214 (1993), 79-92. | MR 1234599 | Zbl 0789.13002

40 P. Valabrega and G. Valla, Form rings and regular sequences, Nagoya Math. J. 72 (1978), 93-101. | MR 514892 | Zbl 0362.13007

41 W.V. Vasconcelos, Hilbert functions, analytic spread and Koszul homology, Contemporary Mathematics 159 (1994), 401-422. | MR 1266195 | Zbl 0803.13012